MAUDE Adverse Event Report: Stryker Leibinger Freiburg Cranial Guidance Software; Neurological stereotaxic Instrument

Stryker Leibinger Freiburg Cranial Guidance Software; Neurological stereotaxic Instrument
Catalog Number 6000-670-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cranial navigation procedure, the live camera feed froze during calibration and registration.Re-registration attempts were performed as accuracy was reported to be significantly off after mask registration.Re-registration failed and triggered a case cancellation message, after which the application returned to the setup page.The frozen live camera image persisted during navigation use.The procedure was completed successfully and no adverse consequences or any medical intervention were reported at intake.

Brand Name
Cranial Guidance Software
Common Device Name
Neurological stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50798610
Report Number0008010177-2026-00177
Device Sequence Number8900357
Product Code HAW
UDI-Device Identifier07613327538298
UDI-Public07613327538298
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6000-670-000
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8900-100-000 (Stryker Q Guidance System)
Patient SexUnknown